Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 92, Number 1

All articles in this issue are freely accessible.

Estimates for nonanalytic cusp forms
David Johnson.
Proc. Amer. Math. Soc. 92 (1984), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749879
A characterization of algebras of invariant-coinvariant module type
Ryohei Makino.
Proc. Amer. Math. Soc. 92 (1984), 10-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749880
On some continued fraction identities of Srinivasa Ramanujan
S. Bhargava and Chandrashekar Adiga.
Proc. Amer. Math. Soc. 92 (1984), 13-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749881
A note on maximal operators and reversible weak type inequalities
M. A. Leckband.
Proc. Amer. Math. Soc. 92 (1984), 19-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749882
On disconjugacy and $k$-point disconjugacy for linear ordinary differential operators
James S. Muldowney.
Proc. Amer. Math. Soc. 92 (1984), 27-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749883
Convergence of Fourier series expansion related to free groups
G. Kuhn.
Proc. Amer. Math. Soc. 92 (1984), 31-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749884
$\mathcal{C}_{p}$-perturbations of nest algebras
Gareth J. Knowles.
Proc. Amer. Math. Soc. 92 (1984), 37-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749885
Necessary conditions for stability of nonsingular endomorphisms of the circle
Carlos Arteaga.
Proc. Amer. Math. Soc. 92 (1984), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749886
A chaotic function possessing a scrambled set with positive Lebesgue measure
I. Kan.
Proc. Amer. Math. Soc. 92 (1984), 45-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749887
A chaotic function with a scrambled set of positive Lebesgue measure
J. Smítal.
Proc. Amer. Math. Soc. 92 (1984), 50-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749888
The nonexistence of maximal invariant measures on abelian groups
Andrzej Pelc.
Proc. Amer. Math. Soc. 92 (1984), 55-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749889
Coefficient bounds for the inverse of a function with derivative in $\mathcal{P}$. II
Richard J. Libera and Eligiusz J. Złotkiewicz.
Proc. Amer. Math. Soc. 92 (1984), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749890
On certain support points of the class $S$
Louis Brickman and Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 92 (1984), 61-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749891
A note on the Lusin-Privalov radial uniqueness theorem and its converse
Robert D. Berman.
Proc. Amer. Math. Soc. 92 (1984), 64-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749892
The $K$-functional for $H^{1}$ and BMO
Björn Jawerth.
Proc. Amer. Math. Soc. 92 (1984), 67-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749893
On a problem of Hellerstein, Shen and Williamson
A. Hinkkanen and J. Rossi.
Proc. Amer. Math. Soc. 92 (1984), 72-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749894
Functions of well-bounded operators
Harold E. Benzinger.
Proc. Amer. Math. Soc. 92 (1984), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749895
A short proof of a decomposition theorem of a von Neumann algebra
M. Awami and A. B. Thaheem.
Proc. Amer. Math. Soc. 92 (1984), 81-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749896
Negative partition relations for ultrafilters on uncountable cardinals
Aki Kanamori and Alan D. Taylor.
Proc. Amer. Math. Soc. 92 (1984), 83-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749897
The consistency strength of certain stationary subsets of $\mathcal{P}_{𝜅}𝜆$
Stewart Baldwin.
Proc. Amer. Math. Soc. 92 (1984), 90-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749898
$L^{p}$-computability in recursive analysis
Marian Boykan Pour-El and Ian Richards.
Proc. Amer. Math. Soc. 92 (1984), 93-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749899
Borel measurable images of Polish spaces
Sandro Levi and Ashok Maitra.
Proc. Amer. Math. Soc. 92 (1984), 98-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749900
Radar ambiguity functions, the Heisenberg group, and holomorphic theta series
Walter Schempp.
Proc. Amer. Math. Soc. 92 (1984), 103-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749901
Characterizing the topology of infinite-dimensional $𝜎$-compact manifolds
Jerzy Mogilski.
Proc. Amer. Math. Soc. 92 (1984), 111-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749902
Smooth group actions on sphere bundles over spheres and on Brieskorn manifolds
Mikiya Masuda.
Proc. Amer. Math. Soc. 92 (1984), 119-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749903
Mappings of the Sierpiński curve onto itself
J. J. Charatonik.
Proc. Amer. Math. Soc. 92 (1984), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749904
Applications of a set-theoretic lemma
Gary Gruenhage.
Proc. Amer. Math. Soc. 92 (1984), 133-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749905
Cyclic group actions on Riemann surfaces
Mahgoub Yahia.
Proc. Amer. Math. Soc. 92 (1984), 141-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749906
On a result of S. Delsarte
Gregory Constantine and Ravi S. Kulkarni.
Proc. Amer. Math. Soc. 92 (1984), 149-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749907
Regularity of the distance function
Robert L. Foote.
Proc. Amer. Math. Soc. 92 (1984), 153-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749908
Erratum to “Infinite-dimensional Jacobi matrices associated with Julia sets” [Proc. Amer. Math. Soc. 88 (1983), no. 4, 625–630; MR0702288 (85a:30040)]
M. F. Barnsley, J. S. Geronimo and A. N. Harrington.
Proc. Amer. Math. Soc. 92 (1984), 156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 749909